relation: http://publicatio.bibl.u-szeged.hu/21331/ title: The inverse epsilon distribution as an alternative to inverse exponential distribution with a survival times data example creator: Jónás Tamás creator: Chesneau Christophe creator: Dombi József creator: Bakouch Hassan S. subject: 01.02. Számítás- és információtudomány date: 2022 type: Folyóiratcikk type: PeerReviewed format: text identifier: http://publicatio.bibl.u-szeged.hu/21331/7/4233-Manuscript-4218-3-10-20220408.pdf format: text identifier: http://publicatio.bibl.u-szeged.hu/21331/1/2021_inverse_epsilon_distribution_revised_Jonas_Acta.pdf identifier: Jónás Tamás; Chesneau Christophe; Dombi József; Bakouch Hassan S.: The inverse epsilon distribution as an alternative to inverse exponential distribution with a survival times data example. ACTA CYBERNETICA, 25 (3). pp. 613-628. ISSN 0324-721X (2022) identifier: doi:10.14232/actacyb.292077 relation: 31938784 language: eng